# SDR CA090722008

- Difficulty date: July 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B-3
- Aircraft time: 10,939 hours
- Engine: Allsn 250C20B
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 206020121010
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 10TH-100 HR INSP REVEALED SLIGHT `GIVE` OR PLAY BETWEEN TAILBOOM AND RT HORIZONTAL MOUNT FITTING.  VISUAL INSP SHOWED NOTHING.  HORIZONTAL STABILIZER WAS TIGHT IAW PROPER INSTALLATION.  FURTHER DISASSEMBLY OF RT STABILIZER FROM TAILBOOM REVEALED MOUNTING FLANGE (PN 206-020-121-010) WAS CRACKED IN HALF.  RT HORIZONTAL STABILIZER WAS REMOVED FROM SERVICE AND REPLACED WITH SERVICABLE UNIT.
